# SDR 97ZZZX228

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117AL
- Make and model: Bell 206B
- Aircraft serial: 2391
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200133
- Condition: Corroded
- Location: M/R
- Part time: 2,740 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION FOUND TIP WEIGHTS AND TIP BLOCK CORRODED CAUSING SPAR/SKIN DEBOND.
